DOI QR코드

DOI QR Code

CAUCHY COMPLETION OF CSASZAR FRAMES

  • CHUNG SE HWA
  • Published : 2005.02.01

Abstract

We introduce a concept of Cauchy complete Csaszar frames and construct Cauchy completions of Csaszar frames using strict extensions of frames and show that the Cauchy completion gives rise to a coreflection in the categories CsFrm and UCsFrm.

Keywords

frame;frame homomorphism;Csaszar frame;Cauchy complete Csaszar frame;Cauchy completion;unitorm Csaszar frame;Cauchy homomorphism;uniform homomorphism;regular Cauchy filter

References

  1. J. Adamek, H. Herrlich and G. E. Strecker, Abstract and Concrete Categories, Wiley Interscience, New York, 1990
  2. B. Banschewski, Compactifications of frames, Math. Nachr. 149 (1990), 105-115 https://doi.org/10.1002/mana.19901490107
  3. B. Banschewski and S. S. Hong, Filters and strict extensions of frames, Kyungpook Math. J. 39 (1999) no. 1, 215-230
  4. B. Banschewski and A. Pultr, Cauchy points of uniform and nearness frames, Quaestions Math. 19 (1996), 101 127
  5. S. H. Chung, Categories of syntopogenous spaces, Ph.D. Thesis, Sogang University, 1988
  6. A. Csaszar, Foundation of General Topology, MacMillan Company, New York, 1963
  7. S. S. Hong, Convergence in frames, Kyungpook Math. J. 35 (1995), 85-91
  8. S. S. Hong and Y. K. Kim, Cauchy completions of nearness frames, Applied Categorical Structures, 3 (1995), 371-377 https://doi.org/10.1007/BF00872906
  9. J. R. Isbell, Atomless parts of space, Math. Scand. 31 (1972), 5-32 https://doi.org/10.7146/math.scand.a-11409
  10. P. T. Johnstone, Stone Spaces, Cambridge Stud. Adv. Math. J. 3 (1982)
  11. S. A. Naimpally and B. D. Warrack, Proximity Spaces, Cambridge University Press, Cambridge, 1970
  12. J. Picado, Structured frames by Weil Entourages, Applied Categorical Structures 8 (2000), 351-366 https://doi.org/10.1023/A:1008713430424
  13. J. W. Tukey, Convergence and Uniformity in Topology, Ann. Math. Stud. 2, Princeton University Press, 1940
  14. B. Banschewski and A. Pultr, Samuel compactification and completion of uniform frames, Math. Proc. Cambridge Phil. Soc. 108 (1990), 63-78 https://doi.org/10.1017/S030500410006895X